Description

Solpadeine

Solpadeine Plus Soluble tablets are a triple-action pain killer used to treat acute mild-moderate pain. This is pain that distracts you from your daily living activities.

Solpadeine Plus is effective in the treatment of pain caused by:

  • Migraines & headaches
  • Dental pain
  • Period pain
  • Strains & sprains
  • Backache
  • Rheumatic pain & sciatica

Solpadeine Plus contains the active ingredients paracetamol, codeine and caffeine. Paracetamol is an effective pain reliever whereas codeine works by blocking pain messages from reaching the brain.

The caffeine contained in Solpadeine Plus is used to improve the effectiveness of paracetamol while also counteracting drowsiness, which is an unwanted side effect some people may experience when taking codeine.

Solpadeine Plus is suitable for use in people over the age of 12 years who are unable to manage their pain using paracetamol, ibuprofen or aspirin, alone.

Solpadeine Plus should only be taken for 3 consecutive days due to the addictive nature of codeine, which is part of a group of medications called opioid analgesics. If after 3 days you continue to be unable to manage your pain with paracetamol, ibuprofen or aspirin, talk to your doctor or pharmacist for further advice.

 

Solpadeine Plus and headaches

Solpadeine Plus is effective in the short-term treatment of headaches, but should not be used for more than 3 consecutive days and only when the headache can not be managed using paracetamol, ibuprofen or aspirin alone.

Some people may experience headaches as a side-effect of the use of Solpaadeine Plus. The overuse of painkillers to control headaches can also cause symptoms to worsen.

Headaches can have many causes therefore if you are relying on painkillers to ease headaches for more than 10 days you should seek advice from your doctor or pharmacist.

 

Solpaadeine Plus vs Solpaadeine Max

Solpaadeine Plus contains paracetamol 500mg, codeine 8mg and caffeine 30mg. Solpadeine Max contains paracetamol 500mg and codeine 12.8mg.

Solpaadeine Max contains more codeine so it may be suitable for more severe pain, however, it can also increase the risk of codeine-related side effects. Solpaadeine Plus contains caffeine, which has been shown to increase the effect of painkillers when taken together.

Reviews

There are no reviews yet.

Be the first to review “Solpadeine”

Your email address will not be published. Required fields are marked *